RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 4(2), Pages 108–113 (Mi isu470)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On heredity of formations of monounary algebras

A. L. Rasstrigin

Volgograd State Socio-Pedagogical University, Russia, 400066, Volgograd, Lenin Ave., 27

Abstract: A class of algebraic systems is said to be a formation if it is closed under homomorphic images and finite subdirect products. It has been proven that any formation of at most countable monounary algebras is a hereditary formation.

Key words: unar, formation, hereditary formation.

DOI: https://doi.org/10.18500/1816-9791-2013-13-4-108-113

Full text: PDF file (173 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.577

Citation: A. L. Rasstrigin, “On heredity of formations of monounary algebras”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013), 108–113

Citation in format AMSBIB
\Bibitem{Ras13}
\by A.~L.~Rasstrigin
\paper On heredity of formations of monounary algebras
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(2)
\pages 108--113
\mathnet{http://mi.mathnet.ru/isu470}
\crossref{https://doi.org/10.18500/1816-9791-2013-13-4-108-113}


Linking options:
  • http://mi.mathnet.ru/eng/isu470
  • http://mi.mathnet.ru/eng/isu/v13/i7/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Rasstrigin, “O nasyschennykh formatsiyakh konechnykh unarov”, Chebyshevskii sb., 15:2 (2014), 66–72  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:123
    Full text:41
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020